# SDR DALA2023070505432

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,750 hours, 32,698 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 2R SLIDE LIGHT ILLUMINATED WITH DOOR DISARMED. CORRECTIVE ACTION: UNABLE TO REPLICATE FAULT. CYCLED DOOR ARM HANDLE NUMEROUS TIMES, EACH TIME SLIDE LIGHT EXTINGUISHES IN DISARM POSITION. (4408248)
